On fourier coefficients of some meromorphic modular forms

Yutaro Honda, Masanobu Kaneko

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

We prove a congruence modulo a prime of Fourier coefficients of several meromorphic modular forms of low weights. We prove the result by establishing a generalization of a theorem of Garthwaite.

元の言語英語
ページ(範囲)1349-1357
ページ数9
ジャーナルBulletin of the Korean Mathematical Society
49
発行部数6
DOI
出版物ステータス出版済み - 12 1 2012

Fingerprint

Meromorphic
Modular Forms
Fourier coefficients
Congruence
Modulo
Theorem
Generalization

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

On fourier coefficients of some meromorphic modular forms. / Honda, Yutaro; Kaneko, Masanobu.

:: Bulletin of the Korean Mathematical Society, 巻 49, 番号 6, 01.12.2012, p. 1349-1357.

研究成果: ジャーナルへの寄稿記事

@article{99cd26a483094736aa60a372eb3f5606,
title = "On fourier coefficients of some meromorphic modular forms",
abstract = "We prove a congruence modulo a prime of Fourier coefficients of several meromorphic modular forms of low weights. We prove the result by establishing a generalization of a theorem of Garthwaite.",
author = "Yutaro Honda and Masanobu Kaneko",
year = "2012",
month = "12",
day = "1",
doi = "10.4134/BKMS.2012.49.6.1349",
language = "English",
volume = "49",
pages = "1349--1357",
journal = "Bulletin of the Korean Mathematical Society",
issn = "1015-8634",
publisher = "Korean Mathematical Society",
number = "6",

}

TY - JOUR

T1 - On fourier coefficients of some meromorphic modular forms

AU - Honda, Yutaro

AU - Kaneko, Masanobu

PY - 2012/12/1

Y1 - 2012/12/1

N2 - We prove a congruence modulo a prime of Fourier coefficients of several meromorphic modular forms of low weights. We prove the result by establishing a generalization of a theorem of Garthwaite.

AB - We prove a congruence modulo a prime of Fourier coefficients of several meromorphic modular forms of low weights. We prove the result by establishing a generalization of a theorem of Garthwaite.

UR - http://www.scopus.com/inward/record.url?scp=84877797385&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84877797385&partnerID=8YFLogxK

U2 - 10.4134/BKMS.2012.49.6.1349

DO - 10.4134/BKMS.2012.49.6.1349

M3 - Article

AN - SCOPUS:84877797385

VL - 49

SP - 1349

EP - 1357

JO - Bulletin of the Korean Mathematical Society

JF - Bulletin of the Korean Mathematical Society

SN - 1015-8634

IS - 6

ER -